# SDR FDEA201901130127

- Difficulty date: January 13, 2019
- Submitted: January 14, 2019
- Operation: Air carrier
- Aircraft: N365FE
- Make and model: Doug MD-10-10F
- Aircraft serial: 46601
- Aircraft time: 91,210 hours, 39,219 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Girt Bar
- Part number: ABA7949501
- Condition: Loose
- Location: L1 Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

GIRT BAR DOOR 1L HAS COME LOOSE RESECURED L-1 DOOR GIRT BAR. OK FOR SERVICE.
